Acetaminophen

Acetaminophen, otherwise called Paracetamol, is a drug used to treat fever and pain. It is used in combination with other painkillers to relieve pain in osteoarthritis, cancer, toothache, back pain, headache, and post-operative pain. Acetaminophen overdose can result in liver damage.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do my temples get swollen when I chew hard food?

Query: Hi doctor, I get a swelling on the temple after chewing on hard food, for example, steak or candy. The swelling goes down after I stop eating, but the area feels numb for a long time after that. What can cause this? I have chronic urticaria and MGUS.   Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I have carefully reviewed your health query and will answer your concerns. The issues you mentioned are related to mastication (chewing). It is a process where you have to put a lot of energy, and the muscles of mastication are widely used. It seems there is some ne...  Read Full »

Is there any belt that can help lumbago?

Query: Hi doctor,I am 25 years old and working in the army. I have acute lumbago. The day before yesterday, I had a sudden jerk while playing and continued getting extremely painful spasms that night. I was given covering injections, and the spasms subsided. The pain is still there, and I want to get rid o...  Read Full »


Dr. Atul Prakash

Fitness Expert, Orthopaedician And Traumatologist, Physiotherapist, Spine Health Specialist

Answer: Hello, Welcome to icliniq.com. There is usually no belt that will help for lumbago (low back pain) unless you are having painful spasms as that will limit movements. So, if your spasms have stopped, then no need for a belt. I suggest you take regular NSAIDs (nonsteroidal anti-inflammatory d...  Read Full »

I have a pinching pain in my arm, shoulder, palms and fingers. Why?

Query: Hello doctor, From the last two months, I have a pinching and wound-like pain in my left upper arm and shoulder. I also feel pain in my palm and fingers while bending, stretching or gripping.  Read Full »


Dr. Ganeshkumar Suresh Satpute

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. You seem to have a neuropathic pain because of a nerve compression syndrome. I suggest the following medicines: Tablet Gabapentin forte (Gabapentin), half a tablet, twice a day. Tablet Zerodol TH 8 (a combination of Aceclofenac and Thiocolchicoside) once...  Read Full »

Can we use Tramadol and Acetaminophen for viral fever?

Query: Hi doctor, My brother, who is 27 years old, is having viral fever and the temperature was 103 degrees Fahrenheit since yesterday night. He has been complaining of slight fever for the past five days. We had blood tests and the urine test done yesterday and both were normal. We are using the followi...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. There is no role of Tramadol and Acetaminophen in treating fever. This may help just in body pain if associated. I suppose that he should continue with Paracetamol 650 mg 6 to 8 hourly along with Amoxicillin for fever. For chest con...  Read Full »

I had 875 mg of Amoxicillin in six hours with Acetaminophen. Will I be fine?

Query: Hello doctor,I took 875 mg of Amoxicillin in six hours. I did not realize it was supposed to be over 12 hours until I was searching until now. It only said two times a day on the bottle. I also had 500 mg of Acetaminophen with it. Will I be fine?  Read Full »


Dr. Deepak Patel

Child Health Specialist, Paediatrician

Answer: Hello, Welcome to icliniq.com. A dose of Amoxycillin at 20 years of age is around 1500 mg per day. This total of 1500 mg can be divided into two of approximately 750 mg or three doses of about 500 mg. You have taken the drug recommended in a whole day in six hours, and this will not cause any harm...  Read Full »

Does brain tumor cause headaches and dizziness?

Query: Hi doctor, I have been having headaches and dizziness for five days. The headache is around my forehead and behind my eyes. I am 30 years old. My aunt has a brain tumor. I am wondering if my headache can be a tumor as well.  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. First of all, I like to inform you that we need to think the common causes of a headache before jumping to serious and uncommon causes. There is saying that if you think of rare causes for the symptoms of the patient you ar...  Read Full »

What do I feel heaviness in the head?

Query: Hello doctor, My husband has been having head heaviness for a month now and I do not know what is causing this. He has had a cervical scan done and other tests were done and he was told there is nothing wrong. It been two months now since this started and is a sudden onset. Prior to this, he used ...  Read Full »


Dr. Aida Quka

Neurologist

Answer: Hello, Welcome to icliniq.com. Your husband's lumbar spine CT (computed tomography)scan is indicative of a disk herniation, which is responsible for the pain in lower back and tingling sensations radiating in the right leg. It is not related to headaches. Considering these CT findings, I would r...  Read Full »

What can cause heel pain?

Query: Hi doctor, I am a 67 year old male. I am overweight, mildly diabetic and have high BP. I have pain on backside of my left heel. It increases in the evening. I think I have Achilles tendinitis. Please help.  Read Full »


Dr. Akshay Kumar Saxena

Orthopaedician And Traumatologist, Spine Surgeon

Answer: Hello, Welcome to icliniq.com. You have mentioned pain in your heel region. Also you have stated that you are diabetic, hypertensive and overweight. There are actually many causes of pain in the heel region, so it can be due to plantar fasciitis which is very common in your age group. ...  Read Full »

What can be the reason for raised liver enzymes during fever?

Query: Hi doctor, The issue is from 39 years ago. When I was 13 years old, I was considered for the possibility of poisoning. I was admitted to hospital for 8 days and the diagnoses were cervical adenitis and viral syndrome. I had a fever of 103 degrees for several days before going to hospital. My throat ...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. As far as I know, Strep throat should not give you transaminitis unless you had multi organ system dysfunction, which would also include worsening of renal function. The other possibility could be using medications like Acetaminophen to reduce the fever before...  Read Full »

Does recurrent high fever cause any serious issue in old people?

Query: Hi doctor, My father suffered from high fever over last week and he was alright. But today again he is feeling a mild rise in his temperature. Is this anything serious?  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I want to assure you that do not worry as everything is going to be fine soon. I have thoroughly gone through your case and can well understand your genuine concerns.  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.